# SDR AALA2018080219015

- Difficulty date: July 28, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 42,779 hours, 30,689 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A SOF EVENT.    AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED SOF JC 26L00021001 AND 26L00021002, APU WAS FOUND TO BE SOURCE OF ODOR. FOUND OIL IN INLET AND PLENUM/DIFFUSER WITH NO EXTERNAL OIL LEAKS ON APU, SUSPECTED INTERNAL OIL LEAK IN APU.   MAINTENANCE INSPECTED APU NO LEAKS, NO OIL, NO ODOR NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
